# SDR C1HA200092004

- Difficulty date: September 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727121C
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF BY R2 DOOR.
